# SDR DLL10953611

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LTR CK, FLOOR SUPPORT CRACKED FS 295 RBL 40 CORRODED.  FABRICATED AND INSTALLED NEW SUPPORT PER SRM 51-10-05.
